MathSciNet Relay Station
MathSciNet bibliographic data
MR1037394 13D40 (13B22)
Moralès, M.; Trung, N. V.; Villamayor, O. Sur la fonction de Hilbert-Samuel des clôtures intégrales des puissances d'idéaux engendrés par un système de paramètres. (French) [On the Hilbert-Samuel functions of integral closures of powers of ideals generated by a system of parameters] J. Algebra 129 (1990), no. 1, 96–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement